# SDR MALA976402

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: HC523J0064211
- Condition: Failed
- Location: Cargo Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LOWER DOOR LIGHT CAME ON AT 9000A, NOTICED LOSS OF CABIN PRESSURE, DIFFERENTIAL WENT TO 0.  LIGHT WENT OUT AT 2000 FT, STAYED OUT THROUGH SHUT DOWN CHECK.  MAINTENANCE REPLACED LOWER DOOR SEAL OUTER CAGE,  ALL CHECKS GOOD.
